Volume 25, Number 6
Previous Issue Next Issue

Ming Wang & Xiangrui Meng

J. Comp. Math., 25 (2007), pp. 631-644.

Preview Full PDF 181 1927 Abstract

Y. S. Bhat & S. Moskow

J. Comp. Math., 25 (2007), pp. 645-660.

Preview Full PDF 183 1928 Abstract

Zhenyue Zhang, Yuyang Qiu & Keqin Du

J. Comp. Math., 25 (2007), pp. 661-671.

Preview Full PDF 226 1956 Abstract

El-Sayed M.E. Mostafa

J. Comp. Math., 25 (2007), pp. 672-689.

Preview Full PDF 198 1814 Abstract

Yandong Jiao, Guidong Dai, Quandong Feng & Yifa Tang

J. Comp. Math., 25 (2007), pp. 690-696.

Preview Full PDF 186 1945 Abstract

Xinghua Wang & Aimin Xu

J. Comp. Math., 25 (2007), pp. 697-704.

Preview Full PDF 180 1952 Abstract

Xiubin Xu & Chong Li

J. Comp. Math., 25 (2007), pp. 705-718.

Preview Full PDF 180 1944 Abstract

Ya Yan Lu

J. Comp. Math., 25 (2007), pp. 719-729.

Preview Full PDF 192 1938 Abstract

Chunxiong Zheng

J. Comp. Math., 25 (2007), pp. 730-745.

Preview Full PDF 196 1955 Abstract

J. Comp. Math., 25 (2007), pp. 746-747

Preview Full PDF 183 1852 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard